# SDR FDEA201103241158

- Difficulty date: March 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Condition: Dented
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT STA. 377. 3" ABOVE STR. 14-R . EVALUATED 2EA DENTS AT STA 377 S-14R. DENT NR 1 A=1.0 Y=.020 A/Y RATIO 50. DENT NR 2 A=1.25   Y=.025 A/Y RATIO 50. DENTS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO SHEAR TIE IAW   SRM 53-00-01 FIG 101 DETAIL III. ACCOMPLISHED EA F-5330-146280. MAJOR REPAIR
